# SDR YENA2022042700418

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb EMB110*
- Aircraft serial: 049
- Aircraft time: 40,707 hours, 26,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: LH WING FIXED LEADING EDGE RIB #17; REF TOMX NR 00141: REPLACED LH FIXED LEADING EDGE RIB #17 IAW SRM 51-43-03, 51-42-02, 51-43-04, AND 51-41-02.
